RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 3, Pages 488–498 (Mi tmf2049)  

This article is cited in 3 scientific papers (total in 3 papers)

Random walk of annihilating particles on the ring

S. Yu. Grigorievab, V. B. Priezzhevb

a Moscow Institute of Physics and Technology
b Joint Institute for Nuclear Research

Abstract: We obtain the formula for the transition probability of an arbitrary number of annihilating particles wandering along a ring-shaped one-dimensional lattice from the initial coordinates to the final coordinates during an arbitrary number of discrete time steps.

Keywords: random walk, annihilating particles, free fermions, survival probability, encounter probability

DOI: https://doi.org/10.4213/tmf2049

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:3, 411–420

Bibliographic databases:

Received: 14.06.2005

Citation: S. Yu. Grigoriev, V. B. Priezzhev, “Random walk of annihilating particles on the ring”, TMF, 146:3 (2006), 488–498; Theoret. and Math. Phys., 146:3 (2006), 411–420

Citation in format AMSBIB
\Bibitem{GriPri06}
\by S.~Yu.~Grigoriev, V.~B.~Priezzhev
\paper Random walk of annihilating particles on the ring
\jour TMF
\yr 2006
\vol 146
\issue 3
\pages 488--498
\mathnet{http://mi.mathnet.ru/tmf2049}
\crossref{https://doi.org/10.4213/tmf2049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254671}
\zmath{https://zbmath.org/?q=an:1177.82062}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..411G}
\elib{http://elibrary.ru/item.asp?id=9200325}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 3
\pages 411--420
\crossref{https://doi.org/10.1007/s11232-006-0049-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236533100010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644924608}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2049
  • https://doi.org/10.4213/tmf2049
  • http://mi.mathnet.ru/eng/tmf/v146/i3/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bogolyubov, K. L. Malyshev, “Correlation functions of the XX Heisenberg magnet and random walks of vicious walkers”, Theoret. and Math. Phys., 159:2 (2009), 563–574  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. N. M. Bogoliubov, K. Malyshev, “The correlation functions of the $XXZ$ Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers”, St. Petersburg Math. J., 22:3 (2011), 359–377  mathnet  crossref  mathscinet  zmath  isi
    3. Rouquier J.-B., Regnault D., Thierry E., “Stochastic minority on graphs”, Theoret Comput Sci, 412:30 (2011), 3947–3963  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:312
    Full text:122
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019